MAUDE Adverse Event Report: ETHICON INC. PRONOVA SUTURE 24"(60CM) 8-0 BLU; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRONOVA SUTURE 24"(60CM) 8-0 BLU; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number M3767
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Note: events reported in 2210968-2021-00715, 2210968-2021-00717.Additional information was requested and the following was obtained: what was used to complete the procedure? no further information is available.Did the surgery was completed successfully? no further information is available.What is the event day and procedure date? no further information is available.What is the lot number? =>no further information is available.No further information will be provided.To date, the device has not been returned.If the device or further details are received, a supplemental medwatch will be received.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, three sutures broke.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
PRONOVA SUTURE 24"(60CM) 8-0 BLU
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11233847
Report Number2210968-2021-00716
Device Sequence Number17178707
Product Code GAW
UDI-Device Identifier10705031045255
UDI-Public10705031045255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3767
Device Catalogue NumberM3767
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1